# SDR AALA2018080219008

- Difficulty date: July 31, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 55,485 hours, 26,378 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Loose
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 SLIDE COVER LOOSE ABOUT TO FALL OFF. REINSTALLED DECORATIVE ON FORWARD LEFT MAIN ENTRY DOOR SLIDE PACK ASSEMBLY IAW AMM 25-62-44-400-007-A STEP 4B. OPS CHECKED OK.
